# SDR GTIA2022033136354

- Difficulty date: March 29, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 54,387 hours, 24,867 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Warning Message
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FL 340 ADV  MSG APPEARED- INVESTIGATED TO FIND ENG OIL QTY TO BE 5 QTYS OIL CONTINUE TO DECREASE IN QUANTITY DIVERTED TO STL PER COM ADV COND OIL PRESSURE AND TEMP REMAINED IN LIMITS ENGINE NOT SHUTDOWN UNTIL AFTER LANDING-ACCOMPLISHED INSPECTION OF #1 ENG IAW TSM 79-00-00-810-838-A. FOUND LEAK COMING FROM STARTER DRAIN MAST PORT. REMOVED STARTER IAW AMM 80-13-41 INSTALLED NEW O RING. RE INSTALLED STARTER IAW AMM 80-13-41. IDLE LEAK CHECK GOOD. NO DEFECTS NOTED AT THIS TIME
